Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on second-order nonlinear differential equations


Author: W. R. Utz
Journal: Proc. Amer. Math. Soc. 7 (1956), 1047-1048
MSC: Primary 34.0X
MathSciNet review: 0086197
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1956-0086197-8
PII: S 0002-9939(1956)0086197-8
Article copyright: © Copyright 1956 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia